Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have rashes inside penis and getting pain while passing urine. How to get cured?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi Doctor, i have rashes inside the penis. I am getting pain when i pass urine. Can you pls hep me on this.
Posted Wed, 28 Nov 2012 in Skin Hair and Nails
Answered by Dr. Das Arindam 3 hours later
Thank you for your query.

For answering this question I need some information from you
1.     Are you sexually active? If so, have you used a new condom / jelly or like that? Do your partner have any vaginal discharge? Is she suffering from any sexually transmitted disease?
2.     If you are not sexually active, do you have changed the water that you are using for bath?
3.     Do you have taken any drug like paracetamol or other non steroidal anti-inflammatory agent?
4.     Do you have any known allergy? Do you have taken any new food?

If you are sexually active and you have used a new condom then this type of rash may occur due to allergy to the condom. If your partner has any history of vaginal discharge and any sexually transmitted disease then there is a chance of getting a sexually transmitted disease.

If you have changed the water you are using for bath, that may also lead to this type of situation.

It may occur due to allergic reaction / drug eruption specially when you have taken paracetamol.

Overall, from your symptoms, it can be said that you are having an allergic reaction due to any cause which are mentioned earlier.

But this is to be confirmed by clinical examination.

So, you have to do the followings –
1.     Avoid the allergic conditions that I have mentioned previously. Stop any drug you are taking. Avoid sexual intercourse temporarily.
2.     If you are sexually active and your partner has any history of STD, then you have to contact with the STD clinic.
3.     For present condition, you have to take cetirizine 10 mg once a day.
4.     Consult with a dermatologist for a thorough clinical examination and management accordingly.

Hope this information suffice. Let me know if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor